MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) OPTIFLEX¿; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) OPTIFLEX¿; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063903010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore, the manufacture date and the expiration date are unknown.However, the complainant reported that the device was not expired.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an optiflex¿ basket was used in an unknown procedure performed on an unknown date.According to the complainant, during the procedure, when the basket was utilized for opening and closing for about twenty times, it would no longer open or close.It was reported that it seemed that the handle and the shaft part got separated.The procedure was completed using a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "good".

Brand Name
OPTIFLEX¿
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7607689
Report Number3005099803-2018-01956
Device Sequence Number1695027
Product Code FFL
UDI-Device Identifier08714729772859
UDI-Public08714729772859
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903010
Device Catalogue Number390-301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1